# SDR SIMA20170210007

- Difficulty date: February 10, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 16,076 hours, 11,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT AFT OVERWING EMERGENCY LIGHTS BEHIND EMERGENCY EXITS AND AFT INTERIOR CEILING EMERGENCY LIGHTS BEHIND EMERGENCY EXITS NOT TURNING ON. REMOVED AND REPLACED NR 4 EPSU BATTERY AND CHARGER IAW AMM 33-51-17. OPS CHECK GOOD.
